# SDR CALA2025040303478

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 67,413 hours, 20,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT DOOR 2L COVER UPSIDE DOWN FIXED DOOR LIGHT COVER NO DEFECTS NOTED.
